# SDR FDEA201803210748

- Difficulty date: March 21, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 83,835 hours, 19,495 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Seal
- Condition: Damaged
- Location: Anti-Ice Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL 2 WING ANTI ICE DISAGREE DURING CLIMB OUT AT 3,000 FT MSL.  RETURNED TO DEPARTURE,  INSTALLED A NEW ANTI-ICE DUCT SEALS AT SLATS 3 - 4 AND 5 - 6 IAW MM 30-11-03-2.  RT WING DECAY CHECKED GOOD  MM 36-00-01-5.  WING ANTI-ICE CHECKED GOOD IAW MM 30-11-00-5.
